| Catalog Number |
6206000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were received.Evaluation status: 3 device evaluations are in progress.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.2 events had no patient involvement; no patient impact.1 event had no information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 3 previously reported events are included in this follow-up record.Product return status 3 devices were received. event confirmation status 3 reported events were confirmed; the cause traced to component failure.Evaluation results 3 devices were found to be affected by detached and missing internal components.
Event or Problem Description